I thought side effect is losing weight?! I was just prescribed this med. , because of non stop binges. I can't /dont' want to gain weight, please can you give little more details "why gain weight?"
10 Jul 2010
Do not worry about the weight issue I take Topamax an one loses weight, and loss of apettite, two of the many side effects ... trust me it is true..at least in my case.So do not worry.
Topamax and Weight Loss: An Overview
Topamax (topiramate) is a prescription medication used to treat epilepsy and to prevent migraine headaches. There are a number of possible side effects of Topamax. Weight loss appears to be one of the most common. For some people, this may be a good thing. Healthcare providers do, on occasion, prescribe Topamax as a weight loss medicine. For a lot of people though, unintended weight loss can be a problem. For example, weight loss can be a problem in growing children.
I take for my migranes... from a caring invidual
11 Jul 2010
I believe this sight may be of help to you. It seem your problem is quite normal. Please check this web sight;
11 Jul 2010
I was given this medication spefically for this reason. I have gained a lot of weight due to the other meds that I take and was depressed over it and so this has helped me so much. I would talk to your doctor/pharmacist about the weight gain issue because everyone is different but for me this has been a great help.
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
have just come of topamax and going to start keppra. does keppra make you lose weight or gain weight
I was taking topamax for weight loss ,I was at 199 lbs,within the yr I dropped down to 118,I had stopped taking Topamax I didnt want to lose that ...
I have been on Topamax for three weeks I started off on 50mg now 75mg and soon I will start 100mg. The way I take it now is 25mg in the morning and ...
my weight has shot up so much recently and seems to coincide with my medication being put up from 1 to 2 capsules a day . ive been on prozac for many ...